Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
libr8r

Accutane and Kickboxing

Recommended Posts

ive been doing Kicboxing for around 12 months,

No previous problems with joint pains.

Im worried that accutane may cause excessive pain in my joints especially when i get hit.

Anybody do full contact sports wilst on accutane?

Another thing i was worried about it stunting my growth, on the FDA site it says it may. But there is no evidence showing that it will or has.

Share this post


Link to post
Share on other sites

You will definitely bruise easier!! Bruises will occur more often and stay longer. Depending on your body's reaction to Accutane, you might have to let off it for a little. You will definitely have to be wary of broken limbs, especially as the treatment wears on. In the 3rd, 4th, or 5th month of treatment, a broken bone would be the worse thing ever. No reason you cannot continue your training, just be cautious and tell people you train with what you are taking and they need to letup - now and again - on you.

goodluck.

Share this post


Link to post
Share on other sites

if its a real match, im guessing the opponent wont care if u were an 80 year old lady in a wheel chair. But if its just training either stop, do it less, or take the advice from the above poster.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×